Ask a Vet and Get Your Veterinary Questions Answered.
Hello, My name is Dr. G. I will try and help you as best as I can
I am sorry to hear about your dog and her declining right heart failure.
As far as what to do next, I think she would definitely benefit from some anti-nausea medication. This would best be done with an injection at a vet hospital. Alternatively you can try giving her some famotidine (pepcid) available over the counter, but it will not be as good as an injection.
I think at this point it would be best to consider humane euthanasia if you believe she is suffering right now
I think her decline is due to the nature of the disease, as it can only be treated for so long before the disease finally takes over
Please let me know if you have any specific questions and I will try and help, but unfortunately I believe she needs veterinary attention if you want her to feel any better tonight.
I should have had you read the "Just Answer conversation that I paid for a couple months ago first. I am a Vet Tech. Worked in Vet med since 1982. I gave her 2 mg of Zofran at 4:00 am and 4 mg at 10:45...to give any more would be useless as with her vomiting.
This is the biggest waste of my stime and money and I'll likely never use Just ANser again.
Her rapid and complete decline is DEFINITELY tied to the abdominocentesis in some way. She is highly tolerant of them as a rule. I thought you might offer some ideas as to WHAT could have caused it. Pierced the stomach... pierced her liver...something happened.